# SDR SWAA2012061104770

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 34,184 hours, 23,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5971471
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TEST.  REMOVED AND REPLACED SWITCH PER MM.
